# SDR AALA20180319008

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 25,189 hours, 10,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. INTERCOSTAL CRACKED AT STATION 320 AND LBL 46 AT CENTER FLOOR BOARD ATTACH HOLE. REPLACED INTERCOSTAL PER 51-00-05 AND DRAWING 141A5410.
